# SDR AALA202512059058

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 45,506 hours, 19,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN CEILING MOUNTED EMERGENCY EXIT SIGN MISSING. INSTALLED NEW EXIT SIGN ON MID CABIN CEILING MOUNTED EMERGENCY. PER MM 33-51-01.
